MathSciNet Relay Station
MathSciNet bibliographic data
MR2363142 20C08 (05E15 20F55)
Brenti, Francesco Parabolic Kazhdan-Lusztig $R$-polynomials for Hermitian symmetric pairs. J. Algebra 318 (2007), no. 1, 412–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement